Alert archive / Minnesota / Winter Storm Warnings in 2018

Winter Storm Warning 6, NWS Grand Forks, ND

March 25, 20184 counties in Minnesota; Grand Forks County, Steele County, Traill County, North Dakota

NWS Grand Forks, ND issued this winter storm warning at Mar 25, 2018, 4:25 PM CDT for 4 counties in Minnesota; Grand Forks County, Steele County, Traill County, North Dakota. It was in force for 6 hr. 36 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 25, 2018, 4:25 PM CDT (21:25 UTC)
Expired
Mar 25, 2018, 10:00 PM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND

Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Roseau County, MN, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:30 PM CDTSNOW 5.5Grand Forks, NDSTORM TOTAL SO FAR AT NWS OFFICE IN NORTHWEST SIDE OF GRAND FORKS. STILL SNOWING
Mar 25, 4:30 PM CDTSNOW 6Grand Forks, NDSOUTH SIDE OF TOWN 32ND/CHERRY. STILL SNOWING.
Mar 25, 4:30 PM CDTSNOW 7Fisher, MNSTILL SNOWING
Mar 25, 5:00 PM CDTSNOW 5.5Finley, NDIN TOWN. STILL SNOWING
Mar 25, 5:00 PM CDTSNOW 6Mallory, MNSTILL SNOWING
Mar 25, 5:00 PM CDTSNOW 712 N Mayville, NDSTILL SNOWING
Mar 25, 5:00 PM CDTSNOW 75 E Mayville, NDFORMER NWS EMPLOYEE. STILL SNOWING
Mar 25, 5:00 PM CDTSNOW 7East Grand Forks, MNSTILL SNOWING
Mar 25, 5:00 PM CDTSNOW 84 Nw Newfolden, MNSTILL SNOWING
Mar 25, 5:00 PM CDTSNOW 8Holt, MNSTILL SNOWING
Mar 25, 5:18 PM CDTSNOW 6Roseau, MNSTILL SNOWING
Mar 25, 5:18 PM CDTSNOW 9Fisher, MNUPDATE FROM EARLIER REPORT...STILL SNOWING.
Mar 25, 5:20 PM CDTSNOW 7.5Warren, MNSTILL SNOWING
Mar 25, 5:54 PM CDTSNOW 6Viking, MNSTILL SNOWING
Mar 25, 5:54 PM CDTSNOW 8Northwood, NDLIGHT SNOW STILL FALLING
Mar 25, 5:54 PM CDTSNOW 9Grand Forks, NDSNOWBOARD MEASUREMENT BY FORMER NWS EMPLOYEE IN SE GRAND FORKS. STILL SNOWING
Mar 25, 6:27 PM CDTSNOW 5Grand Forks Afb, ND
Mar 25, 6:27 PM CDTSNOW 7East Grand Forks, MNNORTH SIDE OF EGF. STILL SNOWING
Mar 25, 6:27 PM CDTSNOW 7.56 S Newfolden, MNSTILL SNOWING
Mar 25, 6:33 PM CDTSNOW 84 W Newfolden, MNRULER MEASUREMENT. STILL SNOWING
Mar 25, 7:34 PM CDTSNOW 6.3Grand Forks, NDSTORM TOTAL AT NWS OFFICE ON NORTHWEST SIDE OF TOWN.
Mar 25, 7:34 PM CDTSNOW 8Grand Forks, NDTOTAL STORM SOUTHEAST SIDE OF GRAND FORKS 32ND/CHERRY.
Mar 25, 8:20 PM CDTSNOW 7Roseau, MNSTILL LIGHT SNOW
Mar 25, 8:20 PM CDTSNOW 7.35 Wnw Hope, NDSTORM TOTAL
Mar 25, 8:20 PM CDTSNOW 8Mallory, MNSTORM TOTAL
Mar 25, 8:20 PM CDTSNOW 8.5East Grand Forks, MNSTORM TOTAL SOUTH EGF NEAR ORTONS.
Mar 25, 8:20 PM CDTSNOW 8.5Hatton, NDSTORM TOTAL
Mar 25, 8:20 PM CDTSNOW 105 W Newfolden, MNSTORM TOTAL
Mar 25, 8:28 PM CDTSNOW 7Greenbush, MNSTILL LIGHT SNOW
Mar 25, 8:33 PM CDTSNOW 6Hillsboro, NDSTILL LIGHT SNOW
Mar 25, 8:33 PM CDTSNOW 8.5East Grand Forks, MNSTORM TOTAL FROM AROUND TOWN INDICATED WIDESPREAD 8 TO 9 INCH AMOUNTS.
Mar 25, 8:33 PM CDTSNOW 8.5Grand Forks, NDSTORM TOTAL. WIDESPREAD 8 TO 9 INCH REPORTS SOUTH HALF OF GRAND FORKS.
Mar 25, 9:34 PM CDTSNOW 6Badger, MNSTORM TOTAL
Mar 25, 9:34 PM CDTSNOW 85 E Mayville, NDSTORM TOTAL. FROM FORMER NWS EMPLOYEE.
Mar 25, 9:34 PM CDTSNOW 8.5Buxton, NDSTORM TOTAL
Mar 25, 10:00 PM CDTSNOW 1.5Warroad Mn 4w, MNSTORM TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.4 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WWUS43 KFGF 252125
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
425 PM CDT Sun Mar 25 2018

MNZ001-004-007-NDZ027-029-030-260300-
/O.UPG.KFGF.WW.Y.0014.000000T0000Z-180326T0300Z/
/O.NEW.KFGF.WS.W.0006.180325T2125Z-180326T0300Z/
West Polk-Kittson-West Marshall-Grand Forks-Steele-Traill-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Grand Forks, 
Finley, Hope, Mayville, Hillsboro, Hatton, and Portland
425 PM CDT Sun Mar 25 2018

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Heavy snow and mixed precipitation. Additional snow
  accumulations of up to 4 inches and light ice accumulations are
  expected. Storm total accumulations of 6 to 10 inches expected.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Winds gusting as high as 35 mph will cause patchy blowing and 
  drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. The latest
road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

MNZ005-008-013-014-NDZ016-038-039-049-052-260300-
/O.CON.KFGF.WW.Y.0014.000000T0000Z-180326T0300Z/
Roseau-East Marshall-Pennington-Red Lake-Eastern Walsh County-
Barnes-Cass-Ransom-Sargent-
Including the cities of Roseau, Warroad, Greenbush, Newfolden, 
Middle River, Grygla, Thief River Falls, Red Lake Falls, Grafton,
Park River, Valley City, Fargo, Lisbon, Enderlin, Gwinner, 
Milnor, Forman, and Rutland
425 PM CDT Sun Mar 25 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of up
  to 2 inches and ice accumulations of are expected.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$
2 follow-up statements
794 
WWUS43 KFGF 252154
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
454 PM CDT Sun Mar 25 2018

MNZ005-008-260300-
/O.UPG.KFGF.WW.Y.0014.000000T0000Z-180326T0300Z/
/O.EXA.KFGF.WS.W.0006.000000T0000Z-180326T0300Z/
Roseau-East Marshall-
Including the cities of Roseau, Warroad, Greenbush, Newfolden, 
Middle River, and Grygla
454 PM CDT Sun Mar 25 2018

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Heavy snow and blowing snow. Additional snow
  accumulations of 1 to 4 inches are expected. Storm total
  accumulations of 6 to 10 inches expected.

* WHERE...Roseau and East Marshall Counties.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Winds gusting as high as 30 mph will cause patchy blowing and 
  drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions will make travel very hazardous or
impossible. If you must travel, keep an extra flashlight, food
and water in your vehicle in case of an emergency. The latest
road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

MNZ001-004-007-NDZ027-029-030-260300-
/O.CON.KFGF.WS.W.0006.000000T0000Z-180326T0300Z/
West Polk-Kittson-West Marshall-Grand Forks-Steele-Traill-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Grand Forks, 
Finley, Hope, Mayville, Hillsboro, Hatton, and Portland
454 PM CDT Sun Mar 25 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Heavy snow and blowing snow. Additional snow 
  accumulations of 1 to 4 inches are expected. Storm total 
  accumulations of 6 to 10 inches expected.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. 
  Winds gusting as high as 35 mph will cause patchy blowing and 
  drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice will make travel very hazardous or impossible. The latest
road conditions for the state you are calling from can be
obtained by calling 5 1 1.

&&

$$

MNZ013-014-NDZ016-038-039-049-052-260300-
/O.CON.KFGF.WW.Y.0014.000000T0000Z-180326T0300Z/
Pennington-Red Lake-Eastern Walsh County-Barnes-Cass-Ransom-
Sargent-
Including the cities of Thief River Falls, Red Lake Falls, 
Grafton, Park River, Valley City, Fargo, Lisbon, Enderlin, 
Gwinner, Milnor, Forman, and Rutland
454 PM CDT Sun Mar 25 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of up
  to 2 inches and light ice accumulations are expected.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$
496 
WWUS43 KFGF 260246
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
946 PM CDT Sun Mar 25 2018

MNZ001-004-005-007-008-NDZ027-029-030-260400-
/O.EXP.KFGF.WS.W.0006.000000T0000Z-180326T0300Z/
West Polk-Kittson-Roseau-West Marshall-East Marshall-Grand Forks-
Steele-Traill-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen,
Argyle, Newfolden, Middle River, Grygla, Grand Forks, Finley, 
Hope, Mayville, Hillsboro, Hatton, and Portland
946 PM CDT Sun Mar 25 2018

...WINTER STORM WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

Snowfall has ended across the warning area. Slippery and snow
covered roads may continue to cause difficult travel conditions across
the area through early Monday morning.

$$

MNZ013-014-NDZ016-038-039-049-052-260400-
/O.EXP.KFGF.WW.Y.0014.000000T0000Z-180326T0300Z/
Pennington-Red Lake-Eastern Walsh County-Barnes-Cass-Ransom-
Sargent-
Including the cities of Thief River Falls, Red Lake Falls, 
Grafton, Park River, Valley City, Fargo, Lisbon, Enderlin, 
Gwinner, Milnor, Forman, and Rutland
946 PM CDT Sun Mar 25 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM CDT THIS
EVENING...

Snowfall is ending across the advisory area. Slippery and snow 
covered roads may continue to cause difficult travel conditions 
across the area through early Monday morning.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Mar 25, 2:44 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 25, 2:44 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
244 PM CDT Sun Mar 25 2018

.SHORT TERM...(This evening through Monday)
Issued at 242 PM CDT Sun Mar 25 2018

WAA is overrunning our CWA aloft with southerly flow ahead of a
trough passing through southern Canada (currently entering western
Manitoba). An axis of positive frontogensis is bisecting our CWA
from the southwest to the northeast and in the expected region to
the west-northwest of this we have several bands of moderate snow
tracking through the Red River Valley. Snowfall rates have exceeded
1.0" per hour at times, and visibility has dropped to 1/4 or less
for brief periods during the heavier snow. Short range guidance has
a decent handle on the track of ongoing precipitation and favors
this winding down as subsidence/dry air working into the region from
the northwest behind the shortwave trough. Current advisory is set
to expire at 03Z, and this seems like good timing. It appears some
locations may exceed 6" (warning criteria), however this should be
very localized.

The next round of wintry weather late tonight and Monday will be
associated with a shortwave expected to move from the Central
Rockies across South Dakota. A negatively tilted 850 MB/700 MB
trough is shown to briefly close of st it moves towards the
southeastern part of our CWA. This may allow for the development of
a deformation zone and possible banding from I-94 and southeast.
Ahead of this system there is the potential for a dry slot to linger
and delay introduction of ice to the atmospheric column. This raises
the possibility of freezing drizzle or freezing rain in the 09-14Z
period before a full transition to snow takes place. Ultimately we
may need to consider an advisory for our south for icing and our
southeast for moderate snow. With ongoing hazards in place we are
holding off for now, and monitoring trends.

.LONG TERM...(Monday night through Sunday)
Issued at 242 PM CDT Sun Mar 25 2018

Mon night through Sun...

The active weather pattern will continue from the middle of the
upcoming week through the first part of the weekend.

Lingering pcpn Mon eve will come to an end over northwest MN,
perhaps as a mix of snow and freezing RA/DZ. Tue will see quiet and
mild weather as a surface high resides over the northern Plains.
Temps near average for this time of year will prevail, with highs
from the upper 30s to low 40s.

A clipper low moving across southern Canada will bring additional
pcpn chances along a cold front for Wednesday. The ECMWF keeps most
action over the northern part of the forecast area while the GFS is
more generous with the placement. All guidance agrees on a column of
above zero temps aloft, leading to a possible period of sleet
creating some morning commute impacts. The rest of the day will
feature snow, possibly changing to rain for a time during the
afternoon as the boundary layer warms.

Quiet weather will follow for Thursday but the clipper will usher in
some colder temps, persisting through the weekend. Ensemble plumes
back up operational guidance, pegging the region with an un-
springlike temp regime of about 15 degrees below average. On top of
that additional light snow chances will be possible Friday through
Saturday.
&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1242 PM CDT Sun Mar 25 2018

Moderate to heavy snow band is currently impacting KFGF, and this
may begin to transition towards KTVF and KFAR, though impacts
should not be as great. This should weaken and eventually
transition out of NE ND and NW MN by 03Z. We will then be
monitoring another system than could bring a wintry mix to
locations along and south of I-94. Confidence is not as high on
that system to lower conditions too far with this TAF issuance,
but it will need to be monitored for the possibility of freezing
rain and reduced vis.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Winter Weather Advisory until 10 PM CDT this evening for NDZ016-
     027-029-030-038-039-049-052.

MN...Winter Weather Advisory until 10 PM CDT this evening for MNZ001-
     004-005-007-008-013-014.

&&

SHORT TERM...DJR
LONG TERM...WJB
AVIATION...DJR
Hazardous weather outlook, Mar 25, 4:02 PM CDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
402 PM CDT Sun Mar 25 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-262115-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
402 PM CDT Sun Mar 25 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Snow will continue to fall across the Red River Valley this
afternoon through the early evening to the international border in
northwest Minnesota. Totals will generally range from 3 to 6
inches with locally higher amounts. Visibility reductions are
expected where heavier snow occurs.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another round of snow and wintry mix is likely on Monday. A light
glaze of ice will be possible Monday morning, with snowfall
amounts of one to three inches will be possible across west
Minnesota and southeastern North Dakota. The main impacts will be
slick snow covered roads during the Monday morning commute.

Snow or a wintry mix will again be possible across the region late
Tuesday night into Wednesday morning and again from Thursday night
into Friday. Primary impacts will be slick roadways during the
morning commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Mar 25, 2:33 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
233 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY SNOW       GRAND FORKS             47.92N 97.07W
03/25/2018  M2.0 INCH        GRAND FORKS        ND   OFFICIAL NWS OBS

            STORM TOTAL THROUGH 1 PM.

&&

ALEE
Local storm report, Mar 25, 2:34 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
234 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY SNOW       GRAND FORKS             47.92N 97.07W
03/25/2018  M2.1 INCH        GRAND FORKS        ND   ASOS

            STORM TOTAL THROUGH 1 PM AT GRAND FORKS INTERNATIONAL
            AIRPORT.

&&

ALEE
Local storm report, Mar 25, 3:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
318 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HEAVY SNOW       HOLT                    48.29N 96.19W
03/25/2018  E5.0 INCH        MARSHALL           MN   PUBLIC

            STORM TOTAL THROUGH 315 PM. REPORT RECEIVED VIA FACEBOOK.

&&

ALEE
Local storm report, Mar 25, 3:19 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HEAVY SNOW       4 NW GOLDEN LAKE        47.62N 97.70W
03/25/2018  E7.0 INCH        Steele             ND   PUBLIC

            STORM TOTAL THROUGH 315 PM. REPORT RECEIVED VIA FACEBOOK.

&&

ALEE
Local storm report, Mar 25, 3:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
321 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HEAVY SNOW       EAST GRAND FORKS        47.93N 97.02W
03/25/2018  E5.0 INCH        POLK               MN   NWS EMPLOYEE

            STORM TOTAL THROUGH 320 PM.

&&

ALEE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 10:19 AM CDTWinter Weather AdvisoryFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau12 hr

Nearby

Winter Storm Warnings in Minnesota, 2018Winter Storm Warnings in North Dakota, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.